# SDR YENA20120824591

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 17,268 hours, 10,320 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1717 MCO-SDQ, AIR RETURN TO MCO DUE TO FLIGHT DECK DOOR OPENED AND WILL/WOULD NOT CLOSE ON TAKEOFF. ACCOMPLISHED E/C E12-515-01.  ADDITION OF SPACER BEHIND LOWER HINGE SOCKET.  REMOVED & REPLACED UPPER DOOR HINGE AND PIN & LOWER DOOR HINGE AND PIN ASSEMBLIES IAW AMM 52-51-01.  CHECK OK.
